# SDR ASAA0944148

- Difficulty date: December 14, 2008
- Submitted: January 6, 2009
- Operation: Air carrier
- Aircraft: N779AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25111
- Aircraft time: 49,921 hours, 27,944 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645170A
- Part serial: MA17128
- Condition: Dented
- Location: Nr 3 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NR 3 SPOILER UPPER SKIN DENTED .45 INCH DIAMETER AND .004 DEEP A/Y=112.  REMOVED DAMAGED AREA FABRICATED AND INSTALLED DOUBLER IAW SRM 51 70 10.
